MAUDE Adverse Event Report: TAG MEDICAL PRODUCT CORPORATION LTD FLEX.GUIDE PIN STERILE (5 U.SET)

TAG MEDICAL PRODUCT CORPORATION LTD FLEX.GUIDE PIN STERILE (5 U.SET)
Model Number 234-108-200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation team, which consists of engineering, production, qc and qa personals performed the investigation and this is their finding.See ifu # ifu108st with the necessary information provided for the use of this device.All the processes in tag for the manufacture and design of this device are validated and approved.The record in the dhf complies with all the requirements and the device was not returned for investigation.After reviewing the ifu information - description of the complaint - and dhf information our investigation team concluded that the ifu instructions were not followed and that is the reason the pin breakage and left in the patient's bone.Root cause: ifu instructions not followed.
 
Event or Problem Description
Event description: sales rep report: a versitomic pin was reported to have broken inside the femur of a patient during acl surgery.

Brand Name
FLEX.GUIDE PIN STERILE (5 U.SET)
Common Device Name
FLEX.GUIDE PIN STERILE (5 U.SET)
Manufacturer (Section D)
TAG MEDICAL PRODUCT CORPORATION LTD
gaaton 2513000,isr
gaaton, isreal
IS 
MDR Report Key21932811
Report Number8043971-0201-02024
Device Sequence Number15652491
Product Code FZX
UDI-Device Identifier10810190018924
UDI-Public10810190018924
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-108-200
Device Catalogue Number234-108-200
Device Lot Number24D03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Patient Sequence Number1
Patient SexUnknown